brain-icon

Headache and vomiting

Hi. I have headaches. I visited a neurologist he said I have migraine. I am taking medicines from last 5 years. My condition has improved by 50 %. Now I have headaches to a less extent, Once or twice a month. But I have vomiting problem. It's not a digestion problem. But I think it is a neurological problem. Comparing to other people, when a person has to give a speech or present in front of many people or when he has to go on stage and perform something or say something he feels like an urge to urinate. But in my case I vomit When I have to go on stage, give an examination, give speech in front of many people, perform something in front of people my saliva reduces and my mouth becomes dry and I vomit. If I haven't ate anything before still some liquid Will come out of my stomach. I had tried many times to control vomit but I failed Everytime. Please help me....!!!!
views-icons 64 Views Bookmark this Answer
Bookmark
v

Answers (3)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Amarpreet Singh Riar
General Practitioner 10 yrs exp Delhi

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello. I understand your concern. The above symptoms can be managed by the following medicines . Tab PERINORM 10 MG thrice daily before meals. Neogadine Elixir I would also like to add , please answer the following questions. Do you have pain at neck ? Any numbness or pain in boh arms ? Apart from this , get the following tests done , so that I can send you a perfect Treatment Plan and a Super Diet Plan to give Full satisfactory treatment protocol. Vitamin B12. Vitamin D Dr Amarpreet Singh New Delhi
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Jayesh Pavra
General Physician 15 yrs exp Ahmedabad

Free 3 day follow up

Chat Now

₹300 for 24 hrs

As per your symptoms it looks like anxiety is cause, still you should get MRI Brain to R/O organic cause You can take Anxiolytic, Paracetamol & anti gastritis like Rabeprazol with domperidon
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Deepthi Rao Gorukanti
General Physician 1 yrs exp Hyderabad
Human body sometimes has a tendency to modify mental anxiety and stress into a physical symptom..in your case as vomiting. You need to deal with your anxiety to get rid of this symptom. You need help of a psychologist to learn methods to reduce anxiety.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO